# SDR W8PA970671

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SUPPORT BRACKET CORRODED BS 993, RBL 18, WL 208.  REMOVED CORRODED PART, INSTALLED NEW PART.  (M)
